# SDR 372PA0043

- Difficulty date: March 21, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,987 hours, 27,057 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 735SUE1012
- Condition: Malfunctioned
- Location: Auto Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM.  RELEASED ON MEL 22-4.  03/23/2004:  REPLACED AUTO THROTTLE COMPUTER PER MM 22-31-10.  BITE CHECKS GOOD.
